MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. HALO ONE; GUIDING SHEATH

CLEARSTREAM TECHNOLOGIES LTD. HALO ONE; GUIDING SHEATH
Catalog Number HLO61035
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product / lot number combination.Therefore, a device history record review is not required.Investigation summary: the device was not returned for evaluation.Also, no images or video files were provided for review.The result of the investigation is inconclusive for the reported valve connection problem.The root cause for the reported valve connection problem could not be determined based upon the available information received from the field communications.Labeling review: the instructions for use for this halo one device was reviewed and the following sections are applicable.Indication for use the halo one¿ thin-walled guiding sheath is indicated for use in peripheral arterial and venous procedures requiring percutaneous introduction of intravascular devices.The halo one¿ thin-walled guiding sheath is not indicated for use in the neurovasculature or the coronary vasculature.Contraindications there are no known contraindications for the halo one¿ thin-walled guiding sheath.Warnings 1.Contents supplied sterile using ethylene oxide (eto).Non-pyrogenic.Do not re-use, reprocess or re-sterilize.This device is intended for single use only.2.Do not resterilize.After resterilization, the sterility of the product is not guaranteed because of an indeterminable degree of potential pyrogenic or microbial contamination which may lead to infectious complications.Cleaning, reprocessing and/or resterilization of the present medical device increases the probability that the device will malfunction due to potential adverse effects on components that are influenced by thermal and/or mechanical changes.4.Visually inspect the packaging to verify that the sterile barrier is intact.Do not use if the sterile barrier is opened or damaged.5.Use the sheath prior to the ¿use by¿ date specified on the package.6.Do not advance the guidewire, sheath/dilator, procedural device, or any component if resistance is met, without first determining the cause and taking remedial action.Precautions 1.The halo one¿ thin-walled guiding sheath shall only be used by trained physicians.Access procedures should be conducted under fluoroscopic guidance with appropriate x-ray equipment and / or ultrasound.6.Carefully inspect the sheath prior to use to verify that the sheath has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.7.Careful attention must be paid to the maintenance of tight valve connections for duration of procedure to avoid blood leakage or the introduction of air into the system.Take remedial action if any excessive blood leakage is observed.18.Do not place sutures on the sheath tubing since this may restrict access/flow through the sheath.When puncturing, suturing or incising near the sheath be careful not to damage the sheath.Proper functioning of the sheath depends on its integrity.Care should be used when handling the sheath.22.Proper functioning of the halo one¿ thin-walled sheath depends on its integrity.Care should be used when handling the sheath.Damage may result from kinking, stretching, or forceful wiping of the halo one¿ thin-walled guiding sheath.Do not continue to use the sheath if the shaft has been bent or kinked.Directions for use halo one¿ thin-walled guiding sheath preparation 1.Verify the french size is suitable for the procedure and can accommodate the required procedural devices as labeled (figure 3).Remove sheath and dilator from package.2.Prior to use, the air in the sheath and dilator should be removed.To facilitate purging, the device is packaged with the dilator inside the sheath in a reverse direction allowing both to be flushed simultaneously.Select a syringe or inflation device with a 10 ml or larger capacity and fill approximately half of it with sterile saline solution.Prepare the lumen by connecting the syringe or inflation device containing the solution into the stopcock on the side-port of the sheath and flush with the sterile heparinized saline solution (figure 4).Close the stopcock to maintain the air tightness following flushing.3.Prior to use the reverse loaded dilator must be removed from the distal end of the sheath.If not already completed at step 2, the air in the dilator lumen should be removed.To facilitate purging, select a syringe or inflation device with a 10 ml or larger capacity and fill approximately half of it with sterile saline solution.Prepare the lumen by connecting the syringe or inflation device containing the solution into the luer connector of the dilator hub and flushing with the sterile heparinized saline solution (figure 7).4.Insert the provided vessel dilator through the hemostatic valve and click the dilator hub into place in the valve housing (figures 5 and 6).Use of the halo one¿ thin-walled guiding sheath 11.Disconnect the dilator hub from the valve by bending to the side to unsnap from the valve cap (figure 8).Remove the dilator slowly while holding the sheath in place and ensuring the guidewire remains in place (figure 9) as required.H10: d4 (expiry date: 08/2025) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during preparation of a recanalization procedure in the superficial femoral artery through the ipsilateral approach, the hemostatic valve of the device allegedly did not fit properly and was easily dislodged.The procedure was completed by using another device.There was no patient contact.

Brand Name
HALO ONE
Common Device Name
GUIDING SHEATH
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18213730
Report Number9616666-2023-00231
Device Sequence Number6622237
Product Code DYB
UDI-Device Identifier00801741161957
UDI-Public(01)00801741161957
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHLO61035
Device Lot NumberCMGW0466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown